MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 5MM X 45CM STRYKEPROBE ELECTROSURGICAL PROBE, L-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG, 5MM X 45CM STRYKEPROBE ELECTROSURGICAL PROBE, L-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0250070453
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the outer plastic sheath broke inside the patient's abdomen during surgery.The broken piece was successfully retrieved.
 
Additional Manufacturer Narrative
The sales representative confirmed that the device will not be returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broke inside of patient (successfully removed from patient) probable root cause: material/design error, excessive user force, severe shipping conditions, disposable tip rubbing against product, user error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, 5MM X 45CM STRYKEPROBE ELECTROSURGICAL PROBE, L-TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22176144
Report Number0002936485-2025-00523
Device Sequence Number7818639
Product Code GEI
UDI-Device Identifier07613327051964
UDI-Public07613327051964
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight80 KG
Patient EthnicityNon Hispanic